RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Eurasian Math. J.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Eurasian Math. J., 2018, том 9, номер 3, страницы 33–57 (Mi emj304)  

On a class of abstract degenerate multi-term fractional differential equations in locally convex spaces

V. E. Fedorovab, M. Kostićc

a Functional Materials Laboratory, South Ural State University, 76 Lenin Av., 454080 Chelyabinsk, Russia
b Department of Mathematical Analysis, Chelyabinsk State University, 129 Kashirin Brothers St., 454001 Chelyabinsk, Russia
c Faculty of Technical Sciences, University of Novi Sad, 6 Trg D.Obradovića, 21125 Novi Sad, Serbia

Аннотация: In this paper, we consider regularized solutions for a class of abstract degenerate multi-term fractional differential equations with Caputo derivatives. Our results seem to be new even for non-degenerate differential equations under consideration.

Ключевые слова и фразы: abstract time-fractional differential equations, degenerate differential equations, fractional calculus, ultra-logarithmic regions, ultradistribution semigroups.

Финансовая поддержка Номер гранта
Министерство образования и науки Российской Федерации 02.A03.21.0011
1.6462.2017/BCh
Ministarstvo prosvete, nauke i tehnološkog razvoja Republike Srbije 174024
The first named author is supported by Act 211 of the Government of the Russian Federation, contract 02.A03.21.0011, and by the Ministry of Education and Science of the Russian Federation, task No 1.6462.2017/BCh. The second named author is partially supported by grant 174024 of the Ministry of Science and Technological Development, Republic of Serbia.


DOI: https://doi.org/10.32523/2077-9879-2018-9-3-33-57

Полный текст: PDF файл (501 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 34K30, 34A08, 35R11
Поступила в редакцию: 11.05.2016
Язык публикации: английский

Образец цитирования: V. E. Fedorov, M. Kostić, “On a class of abstract degenerate multi-term fractional differential equations in locally convex spaces”, Eurasian Math. J., 9:3 (2018), 33–57

Цитирование в формате AMSBIB
\RBibitem{FedKos18}
\by V.~E.~Fedorov, M.~Kosti\'c
\paper On a class of abstract degenerate multi-term fractional differential equations in locally convex spaces
\jour Eurasian Math. J.
\yr 2018
\vol 9
\issue 3
\pages 33--57
\mathnet{http://mi.mathnet.ru/emj304}
\crossref{https://doi.org/10.32523/2077-9879-2018-9-3-33-57}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000451144400004}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85057741430}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/emj304
  • http://mi.mathnet.ru/rus/emj/v9/i3/p33

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Eurasian Mathematical Journal
    Просмотров:
    Эта страница:28
    Полный текст:11
    Литература:2

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019